The Mathematical Gazette Volume 2 Issues 25 43
The Mathematical Gazette Volume 2 Issues 25 43 Login for the JSON version of this page.
- Title
- The Mathematical Gazette Volume 2 Issues 25 43
- ISBN-10
- 0-343-50049-3
- ISBN-13
- 978-0-343-50049-8
- Author(s)
- Mathematical Association, JSTOR Organization
- Publisher
- Franklin Classics
- Published
- 2018
- Format
- hardcover
- Subtitle
- Login for full book details.
- Series
- Login to see series details.
- Imprint
- Login for imprint details.
- Pages
- 574
- Language
- Login for language details.
- Subjects
- Login for subjects details.
- Genre
- Login for genre details.
Description
Login for description.
Metadata
- EAN
- 9780343500498
- ASIN
- 0343500493
- Prefix
- 978
- Group
- 0
- Group Name
- English language
- Group Identifier
- 978-0
- Registrant
- 343
- Publication
- 50049
- Check Digit
- 8
- Formatted
- 978-0-343-50049-8